# SDR QXEA2010101100587

- Difficulty date: October 6, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 22,576 hours, 16,699 cycles
- Engine: Pwc PW150A
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: C13045BA05
- Part serial: 590
- Condition: Malfunctioned
- Location: Pitch Feel
- Part time: 17,948 hours, 13,134 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH AUTO PILOT OFF, EXCESS PRESSURE REQUIRED TO PULL BACK YOKE FOR ROTATION ON TAKEOFF AND SAME FOR FLARING UPON LANDING ACFT. REPLACED NR1 SSCU IAW AMM TASK 27-61-05-000-801-A01 AND 27-61-05-400-801-A01. OPS CHECK GOOD. FUNCTIONAL TEST OF THE PITCH FEEL SYS ACCOMPLISHED IAW AMM TASK 27-31-00-720-805-A01 AND FUNCTIONAL TEST OF HORIZ STABALIZER TRIM SYS ACCOMPLISHED IAW AMM TASK 27-40-00-720-801-A02, OPS CHECK GOOD. FREEDOM OF MOVEMENT ACCOMPLISHED, FULL TRAVEL ACHIEVED, VERIFIED PROPER DIRECTION, NO DEFECTS NOTED. RETURNED TO SERVICE.
